World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Mathematical Models and Methods in Applied Sciences cover

Volume 15, Issue 08 (August 2005)

No Access
STEADY STOKES FLOWS WITH THRESHOLD SLIP BOUNDARY CONDITIONS
  • Pages:1141–1168

https://doi.org/10.1142/S0218202505000686

No Access
THE IVP FOR THE SCHRÖDINGER–POISSON-Xα EQUATION IN ONE DIMENSION
  • Pages:1169–1180

https://doi.org/10.1142/S0218202505000698

No Access
A NEW APPROACH TO LINEAR SHELL THEORY
  • Pages:1181–1202

https://doi.org/10.1142/S0218202505000704

No Access
RUNGE–KUTTA METHODS FOR RETARDED FUNCTIONAL DIFFERENTIAL EQUATIONS
  • Pages:1203–1251

https://doi.org/10.1142/S0218202505000716

No Access
WIGNER–POISSON AND NONLOCAL DRIFT-DIFFUSION MODEL EQUATIONS FOR SEMICONDUCTOR SUPERLATTICES
  • Pages:1253–1272

https://doi.org/10.1142/S0218202505000728

No Access
GENERALIZED IMPEDANCE BOUNDARY CONDITIONS FOR SCATTERING BY STRONGLY ABSORBING OBSTACLES: THE SCALAR CASE
  • Pages:1273–1300

https://doi.org/10.1142/S021820250500073X